# SDR DALA2022070104594

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 57,501 hours, 27,149 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 LT MLG ANCHORAGE FITTING IS BLEEDING RUST AND PITTING FOUND IN BORE. CORRECTIVE ACTION: REPAIRED FITTING PER A320 SRM 57-26-13. (2301153)
